# SDR SWIA201436649

- Difficulty date: March 7, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 24,178 hours, 14,469 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER GALLEY DOES NOT ILLUMINATE.  FLT 5602 NR 1 EMERGENCY BATTERY CHARGER CONNECTOR NOT SEATED, ATTACHED CONNECTOR TO CHARGER IAW AMM.
